Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

my doctor put me on Lyrica. I feel it does not help. Anybody else feel the same?

Sep 14, 2015 6:07 PM

Anybody else feel no relief from being on Lyrica?

Sep 14, 2015 10:54 PM

Ya I didn't like the lyrica made feel like in more pain groggy so I ask to be taken off witch I did and feel more normal so now Iam taking medical majihana and feel good

Sep 14, 2015 10:55 PM

If you don't mind my asking, what are you taking it for? I took Lyrica briefly to treat CRPS, but it only increased swelling and I felt better any time it would wear off. However, my aunt (she has the same diagnosis) had found Lyrica to be very helpful in reducing the CRPS nerve pain.

Sep 14, 2015 10:58 PM

For my crps and myofacial and yay more swelling and just no really feeling like going anywhere

Sep 15, 2015 12:15 AM

I was on Lyrica… I had an allergic reaction (severe rash) so it was stopped of course. But while on it, I had NO relief at all!! :(

Sep 15, 2015 12:16 AM

I took it for about 2 years then started having side effect so I had to stop. It did help with my oain. Watch out for weight gain and some people are very sensitive to having suicidal thoughts. That does not mean it will happen to you just know about it and if you do have those thoughts call your physician immediately. Honestly, who does not have those thoughts from time to time when pain is constantly grinding on you. Just be aware. Make sure you do not drink alcohol while taking Lyrica it seems to intensify the side effects. Most of the people on the catch my pain app that gave talked about Lyrica report weight gain. There was a supplement that helped counter act that but for the life of me I cannot remember it. I think it was an herb. I am sorry it has been awhile. Ask your doctor, look on line, ask the pharmacist. Maybe someone on this forum may know. Go into it with an open mind it just might be great for you. Best of luck.

Sep 15, 2015 2:55 AM

Lyrica doesn't help me either, I feel as if I'm taking it for no reason.

Sep 15, 2015 3:00 AM

I understand Bri97. I have felt the same way with other medications! Hang in there, tell your doctor you feel like it is not effective and maybe he/she will change it. Good Luck! :)

Sep 15, 2015 3:01 AM

Thank u, good luck to u as well.

Sep 15, 2015 3:02 AM

Thanks Bri97!

Sep 15, 2015 2:55 PM

I tried it too..does nothing..so frustrated.

Sep 15, 2015 3:42 PM

No Lyrica just broke me out with hives no pain cure.

Sep 16, 2015 10:42 AM

I have tried lyrica also and many other "pain" meds I feel as though they may take the edge off a little but the pain is always there

Ready to start relieving your pain?

Join Community